MAUDE Adverse Event Report: CLARIANCE SAS IDYS-ALIF; IDYS-ALIF PLATE H14MM

CLARIANCE SAS IDYS-ALIF; IDYS-ALIF PLATE H14MM
Model Number (01)03700780627127(17)260701(10)M667X-M613Y
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
While inserting a screw through the plate, one of the plate's locking sleeves remained slightly proud of the plate, preventing the screw from sitting flush in the plate.The screw was left in place.
 
Additional Manufacturer Narrative
While inserting a screw through the plate, one of the plate's locking sleeves remained slightly proud of the plate, preventing the screw from sitting flush in the plate.3 screws were used normally without problem.The fourth screw could not be implanted correctly into the plate preventing the screw from sitting flush in the plate.Even if this screw was left in place in a safe place, the closing mechanism did not work properly.Accordingly, this event is reportable as a malfunction.
 
Additional Manufacturer Narrative
While inserting a screw through the plate, one of the plate's locking sleeves remained slightly proud of the plate, preventing the screw from sitting flush in the plate.3 screws were used normally without problem.The fourth screw could not be implanted correctly into the plate preventing the screw from sitting flush in the plate.Even if this screw was left in place in a safe place, the closing mechanism did not work properly.Accordingly, this event is reportable as a malfunction.On 10/28/2022: response from manufacturer clariance sas: "as you know the r&d department asked for the x-rays of the patient to be able to analyze the incident.Knowing that we didn't get the x-rays, that you tried to get but no answer, we are sorry to say that we can't perform the analysis of this case.".
 
Event or Problem Description

Brand Name
IDYS-ALIF
Common Device Name
IDYS-ALIF PLATE H14MM
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
Manufacturer (Section G)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR   62217
Manufacturer Contact
magalie hennequin
18 rue robespierre
beaurains, 62217
FR   62217
MDR Report Key15138677
Report Number3009962553-2022-00002
Device Sequence Number5736470
Product Code OVD
UDI-Device Identifier03700780627127
UDI-Public(01)03700780627127(17)260701(10)M667X-M613Y
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172083
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model Number(01)03700780627127(17)260701(10)M667X-M613Y
Device Catalogue Number24430014-S
Device Lot NumberM667X-M613Y
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown